# SDR P5CA9500560

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Deformed
- Location: Bs 1600-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED BRACKET IN CONNECTION TO ANGLE SUPPORT FLOOR PANEL BETWEEN BS 1600 AND 1620 WL 198.  REPAIRED PER BOEING SRM 51-40-01.
